# SDR QXEA2010092100545

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 22,861 hours, 23,844 cycles
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 8SC11603
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MORNING CHECKLIST THE AFT BAGGAGE COMP INLET VENT VALVE WOULD NOT CLOSE DURING AFT BAGGAGE COMP FIRE TEST.  R & R AFT BAGGAGE COMP. INLET  VENT VALVE IAW AMM TASK 21-22-74-000-801/TASK 21-22-74-400-801. OPS CHECKED GOOD.  NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE.
